# SDR R29R2010002

- Difficulty date: October 8, 2010
- Submitted: October 12, 2010
- Operation: General aviation
- Aircraft: N985MB
- Make and model: Bell 412EP
- Aircraft serial: 36390
- Aircraft time: 1,420 hours, 3,963 cycles
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 412310146103
- Condition: Debonded
- Location: Main Rotor Head
- Part time: 1,420 hours, 3,963 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(R29R) FOUND 3 OUT OF 4 DAMPER HALF SETS HAD DEBONDED THE ELASTOMERS FROM THE METAL MOUNT PADS. IT APPEARS AS THOUGH THERE WAS A LACK OF ADHESIVE BETWEEN THE 2 SURFACES. THE VIBRATION LEVEL MEASURES 4.0 IPS AT THE BEGINNING OF THE TRACK AND BALANCE PROCESS. THE MAIN TRANSMISSION MOUNTS, FRICTION DAMPERS, YOKE AND SPINDLE ASSEMBLIES INCURRED DAMAGE DUE TO THE VIBRATION LEVELS AND HAD TO BE REPLACED.
